# SDR ASMF200512007

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 69,375 hours, 53,961 cycles
- Engine: Pwa JT8D217A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Broken
- Location: Nlg Towing Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSH BACK THE NOSE LANDING GEAR TOWING FUSE PIN WAS BROKEN. IT WAS REPLACED IAW MM 32-21-14 AND THE NOSE LANDING GEAR AND GENERAL INSPECTIONS FOR EXCESSIVE LOAD WERE PERFORMED IAW MM 05-51-03 AND MM 32-20-00 RESPECTIVELY, NO DAMAGES WERE FOUND.
